Title: Quantile estimation in the proportional hazards model of random censorship
Authors: Gijbels, Irène ×
Veraverbeke, N #
Issue Date: 1989
Publisher: Marcel dekker inc
Series Title: Communications in statistics-theory and methods vol:18 issue:5 pages:1645-1663
ISSN: 0361-0926
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science